Papers
Status
Double power monad preserving adjunctions are Frobenius
Theory and Applications of Categories, Vol. 33, No. 17, 2018, pp. 476-491
Hilsum-Skandalis maps as Frobenius adjunctions with application to geometric morphisms
Tbilisi Mathematical Journal Volume 10 Issue 3 (2017),  83-119
When are enriched strong monads double exponential monads?
Bulletin of the Belgian Mathematical Society 23 (2016), 311–319
Stability of Properties of Locales Under Groups
Applied Categorical Structures. (2016)
Principal bundles as Frobenius adjunctions with application to geometric morphisms
Math. Proc. Camb. Phil. Soc. 159(03) (2015), 433-444
A localic proof of the localic groupoid representation of Grothendieck toposes
Proc. Amer. Math. Soc. 142 (2014), 859-866
Representing geometric morphisms using power locale monads
Appl. categ. Struct. 21(1), 15-47 (2013)
Aspects of slice stability in Locale Theory
Georgian Mathematical Journal. Vol. 19, Issue 2, 317–374 (2012)
A representation theorem for geometric morphisms
Appl. Categ. Struct. 18(6), 573–583 (2010)
An axiomatic account of weak triquotient assignments in locale theory
Journal of Pure and Applied Algebra,
Volume 214, Issue 6, June 2010, Pages 729-739
A categorical account of the localic closed subgroup theorem
Comment.Math.Univ.Carolin. 48,3 (2007) 541-553.
The patch construction is dual to algebraic DCPO representation
Appl. Categ. Struct. 19(1), 61–92 (2011)
A Categorical proof of the equivalence of Local
Compactness and Exponentiability in Locale Theory
Cahiers de Top. et Geom. Diff. Cat. Volume XLVII-3
A categorical account of the Hofmann-Mislove theorem
Math. Proc. Camb. Philos. Soc. 139, No.3, 441-455 (2005).
Axiomatic Characterization of the Category of Locales
PREPRINT. November 2003
Scott is Natural between Frames
Topology Proceedings 29 No. 2 (2005), pp. 613-640
An Axiomatic account of Weak Localic Triquotient Assignments - DRAFT
Early Draft
A Universal Characterization of the Double Powerlocale
(Joint with S. Vickers)
Theoretical Computer Science 316 (2004) 297-321
Presenting Locale Pullback via Directed Complete Partial Orders
Theoretical Computer Science 316 (2004) 225-258
On the Parallel between the Suplattice and Preframe
approaches to Locale Theory
Annals of Pure and Applied Logic, Volume 137,
Numbers 1-3 (2006) 391-412
Localic Priestley Duality
Journal of Pure and Applied Algebra 116 (1997) 323-335
Preframe Techniques in Constructive Locale Theory
PhD Thesis, Department of Computing, Imperial College, 1996.
Generalized Coverage Theorem
PREPRINT. February 1996
Hausdorff Systems
PREPRINT. January 1996